MathSciNet Relay Station
MathSciNet bibliographic data
MR758190 65M60 (65M20)
Bales, Laurence A. Semidiscrete and single step fully discrete approximations for second order hyperbolic equations with time-dependent coefficients. Math. Comp. 43 (1984), no. 168, 383–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement